Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have irregular bleeding, taking minnesse for ovarian cyst. What is the cause?

Haai Doctor. Recently I was on birth control pills under the name Minnesse due to ovarian cyst. I start bleeding the first week of 01 April thinking maybe it is withdrawal bleeding due to birth pills as it is my first time using pill. Then this week on 17 April, I again start bleeding. I have a husband and we are together. What could be the cause of this?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Hormonal pills can cause menstrual irregularities like break through bleeding as side effect.
If you miss the regular time that can lead to bleeding.
Usually this will be minimal and subside soon.
If the bleeding repeats or increases consult gynecologist once and get examined to rule out other possible causes of inter-menstrual bleeding like cervical erosion, poly etc.
For more details you can ask me through:
Take care.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor